# SDR AALA202006169002

- Difficulty date: June 15, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 19,416 hours, 5,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R3 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED R3 DOOR ASSIST BOTTLE PER AMM 52-10-00, LEAK CHECK GOOD.
